doi: 10.3934/dcdsb.2021104

BMO type space associated with Neumann operator and application to a class of parabolic equations

1. 

School of Statistics and Mathematics, Zhejiang Gongshang University, Hangzhou 310018, China

2. 

Department of Mathematics, Jiangxi University of Finance and Economics, Nanchang 330032, China

*Corresponding author: yangmh7@mail2.sysu.edu.cn

Received  November 2020 Revised  January 2021 Published  March 2021

Fund Project: Zhang Chao's work was supported by National Natural Science Foundation of China(Grant Nos. 11971431, 11401525), the Natural Science Foundation of Zhejiang Province (Grant No. LY18A010006) and the first Class Discipline of Zhejiang-A(Zhejiang Gongshang University- Statistics). Minghua Yang's work was supported by the National Natural Science Foundation of China (Grant No. 11801236), Postdoctoral Science Foundation of China (Grant Nos. 2020T130265, 2018M632593), Natural Science Foundation of Jiangxi Province (Grant No.20204BCJL23056), the Postdoctoral Science Foundation of Jiangxi Province (Grant No. 2017KY23) and Educational Commission Science Programm of Jiangxi Province (Grant No. GJJ190272)

Let
$ {\rm BMO}_{\Delta_{N}}(\mathbb{R}^{n}) $
denote a BMO space on
$ \mathbb{R}^{n} $
associated to a Neumann operator
$ \mathcal{L}: = -\Delta_{N} $
. In this article we will show that a function
$ f\in {\rm BMO}_{\Delta_{N}}(\mathbb{R}^{n}) $
is the trace of the solution of
$ {\mathbb L}u = u_{t}+ \mathcal{L} u = 0, u(x, 0) = f(x), $
where
$ u $
satisfies a Carleson-type condition
$ \begin{eqnarray*} \sup\limits_{x_B, r_B} r_B^{-n}\int_0^{r_B^2}\int_{B(x_B, r_B)} \left\{t| \partial_t u(x, t) |^2+ | \nabla_x u(x, t) |^2 \right\}{dx dt } \leq C <\infty, \end{eqnarray*} $
for some constant
$ C>0 $
. Conversely, this Carleson condition characterizes all the
$ {\mathbb L} $
-carolic functions whose traces belong to the space
$ {\rm BMO}_{\Delta_{N}}(\mathbb{R}^{n}) $
. Furthermore, based on the characterization of
$ {\rm BMO}_{\Delta_{N}}(\mathbb{R}^{n}) $
mentioned above, we prove the global well-posedness for parabolic equations of Navier-Stokes type with the Neumann boundary condition under smallness condition on the intial data
$ u_{0}\in {{\rm BMO}_{\Delta_{N}}^{-1}(\mathbb{R}^{n})} $
.
Citation: Zhang Chao, Minghua Yang. BMO type space associated with Neumann operator and application to a class of parabolic equations. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2021104
References:
[1]

P. Auscher and D. Frey, On the Well-Posedness of parabolic equations of Navier-Stokes type with ${\rm {BMO}}^{-1}$ data, J. Inst. Math. Jussieu., 16 (2017), 947-985.  doi: 10.1017/S1474748015000158.  Google Scholar

[2]

P. AuscherS. Monniaux and P. Portal, The maximal regularity operator on tent spaces, Commun. Pure Appl. Anal., 11 (2012), 2213-2219.  doi: 10.3934/cpaa.2012.11.2213.  Google Scholar

[3]

P. Auscher and P. Tchamitchian., Square Root Problem for Divergence Operators and Related Topics, Ast$\acute{e}$risqueno., 249, 1998.  Google Scholar

[4]

D. DengX. T. DuongA. Sikora and L. Yan, Comparison of the classical BMO with the BMO spaces associated with operators and applications, Rev. Mat. Iberoamericana., 24 (2008), 267-296.  doi: 10.4171/RMI/536.  Google Scholar

[5]

M. Dindos, C. Kenig and J. Pipher, BMO solvability and the $A_{\infty}$ condition for elliptic operators, J. Geom. Anal., 21 (2011), 78-95. doi: 10.1007/s12220-010-9142-3.  Google Scholar

[6]

Y. Du and K. Wang, Regularity of the solutions to the liquid crystal equations with small rough data, J. Differential Equations, 256 (2014), 65-81. doi: 10.1016/j.jde.2013.07.066.  Google Scholar

[7]

X. T. DuongL. Yan and C. Zhang, On characterization of Poisson integrals of Schrödinger operators with BMO traces, J. Funct. Anal., 266 (2014), 2053-2085.  doi: 10.1016/j.jfa.2013.09.008.  Google Scholar

[8]

X. T. Duong and L. Yan, New function spaces of $ {\rm{BMO}} $ type, the John-Nirenberg inequality, interpolation and applications, Comm. Pure Appl. Math., 58 (2005), 1375-1420.  doi: 10.1002/cpa.20080.  Google Scholar

[9]

X. T. Duong and L. Yan, Duality of Hardy and BMO spaces associated with operators with heat kernel bounds, J. Amer. Math. Soc., 18 (2005), 943-973.  doi: 10.1090/S0894-0347-05-00496-0.  Google Scholar

[10]

E. B. Fabes, R. L. Johnson and U. Neri, Spaces of harmonic functions representable by Poisson integrals of functions in BMO and $L_{p, \lambda}$, Indiana Univ. Math. J., 25 (1976), 159-170. doi: 10.1512/iumj.1976.25.25012.  Google Scholar

[11]

E. B. Fabes and U. Neri, Characterization of temperatures with initial data in BMO, Duke Math. J., 42 (1975), 725-734. doi: 10.1215/S0012-7094-75-04260-X.  Google Scholar

[12]

E. B. Fabes and U. Neri, Dirichlet problem in Lipschitz domains with BMO data, Proc. Amer. Math. Soc., 78 (1980), 33-39. doi: 10.1090/S0002-9939-1980-0548079-8.  Google Scholar

[13]

C. Fefferman and E. M. Stein, $H^p$ spaces of several variables, Acta Math., 129 (1972), 137-193.  doi: 10.1007/BF02392215.  Google Scholar

[14]

S. Hofmann, G. Lu, D. Mitrea, M. Mitrea and L. Yan, Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates, Memoirs of the Amer. Math. Soc., 214 (2011), no. 1007. doi: 10.1090/S0065-9266-2011-00624-6.  Google Scholar

[15]

R. Jiang, J. Xiao and D. Yang, Towards spaces of harmonic functions with traces in square Campanato spaces and their scaling invariants, Anal. Appl. (Singap.), 14 (2016), 679-703. doi: 10.1142/S0219530515500190.  Google Scholar

[16]

H. Koch and D. Tataru, Well-posedness for the Navier-Stokes equations, Adv. Math., 157 (2001), 22-35.  doi: 10.1006/aima.2000.1937.  Google Scholar

[17]

J. Li and B. D. Wick, Characterizations of $\rm H^{1}_{\Delta_{N}}(\mathbb{R}^{n})$ and $\rm BMO_{\Delta_{N}}(\mathbb{R}^{n})$ via weak factorizations and commutators, J. Funct. Anal., 272 (2017), 5384-5416.  doi: 10.1016/j.jfa.2017.03.007.  Google Scholar

[18]

L. SongX. X. Tian and L. X. Yan, On characterization of Poisson integrals of Schrödinger operators with Morry traces, Acta Math. Sin. (Engl. Ser.), 34 (2018), 787-800.  doi: 10.1007/s10114-018-7368-3.  Google Scholar

[19]

E. M. Stein, Topics in Harmonic Analysis Related to the Littlewood-Paley Theory, Annals of Mathematics Studies, 63, Princeton Univ. Press, Princeton, N.J., 1970.  Google Scholar

[20]

M. Yang and C. Zhang, Characterization of temperatures associated to Schrödinger operators with initial data in BMO spaces, to appear in Math. Nachr. arXiv: 1710.01160 Google Scholar

[21]

W. Yuan, W. Sickel and D. Yang, Morrey and Campanato meet Besov, Lizorkin and Triebel, Lecture Notes in Mathematics, 2005. Springer-Verlag, Berlin, 2010. doi: 10.1007/978-3-642-14606-0.  Google Scholar

show all references

References:
[1]

P. Auscher and D. Frey, On the Well-Posedness of parabolic equations of Navier-Stokes type with ${\rm {BMO}}^{-1}$ data, J. Inst. Math. Jussieu., 16 (2017), 947-985.  doi: 10.1017/S1474748015000158.  Google Scholar

[2]

P. AuscherS. Monniaux and P. Portal, The maximal regularity operator on tent spaces, Commun. Pure Appl. Anal., 11 (2012), 2213-2219.  doi: 10.3934/cpaa.2012.11.2213.  Google Scholar

[3]

P. Auscher and P. Tchamitchian., Square Root Problem for Divergence Operators and Related Topics, Ast$\acute{e}$risqueno., 249, 1998.  Google Scholar

[4]

D. DengX. T. DuongA. Sikora and L. Yan, Comparison of the classical BMO with the BMO spaces associated with operators and applications, Rev. Mat. Iberoamericana., 24 (2008), 267-296.  doi: 10.4171/RMI/536.  Google Scholar

[5]

M. Dindos, C. Kenig and J. Pipher, BMO solvability and the $A_{\infty}$ condition for elliptic operators, J. Geom. Anal., 21 (2011), 78-95. doi: 10.1007/s12220-010-9142-3.  Google Scholar

[6]

Y. Du and K. Wang, Regularity of the solutions to the liquid crystal equations with small rough data, J. Differential Equations, 256 (2014), 65-81. doi: 10.1016/j.jde.2013.07.066.  Google Scholar

[7]

X. T. DuongL. Yan and C. Zhang, On characterization of Poisson integrals of Schrödinger operators with BMO traces, J. Funct. Anal., 266 (2014), 2053-2085.  doi: 10.1016/j.jfa.2013.09.008.  Google Scholar

[8]

X. T. Duong and L. Yan, New function spaces of $ {\rm{BMO}} $ type, the John-Nirenberg inequality, interpolation and applications, Comm. Pure Appl. Math., 58 (2005), 1375-1420.  doi: 10.1002/cpa.20080.  Google Scholar

[9]

X. T. Duong and L. Yan, Duality of Hardy and BMO spaces associated with operators with heat kernel bounds, J. Amer. Math. Soc., 18 (2005), 943-973.  doi: 10.1090/S0894-0347-05-00496-0.  Google Scholar

[10]

E. B. Fabes, R. L. Johnson and U. Neri, Spaces of harmonic functions representable by Poisson integrals of functions in BMO and $L_{p, \lambda}$, Indiana Univ. Math. J., 25 (1976), 159-170. doi: 10.1512/iumj.1976.25.25012.  Google Scholar

[11]

E. B. Fabes and U. Neri, Characterization of temperatures with initial data in BMO, Duke Math. J., 42 (1975), 725-734. doi: 10.1215/S0012-7094-75-04260-X.  Google Scholar

[12]

E. B. Fabes and U. Neri, Dirichlet problem in Lipschitz domains with BMO data, Proc. Amer. Math. Soc., 78 (1980), 33-39. doi: 10.1090/S0002-9939-1980-0548079-8.  Google Scholar

[13]

C. Fefferman and E. M. Stein, $H^p$ spaces of several variables, Acta Math., 129 (1972), 137-193.  doi: 10.1007/BF02392215.  Google Scholar

[14]

S. Hofmann, G. Lu, D. Mitrea, M. Mitrea and L. Yan, Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates, Memoirs of the Amer. Math. Soc., 214 (2011), no. 1007. doi: 10.1090/S0065-9266-2011-00624-6.  Google Scholar

[15]

R. Jiang, J. Xiao and D. Yang, Towards spaces of harmonic functions with traces in square Campanato spaces and their scaling invariants, Anal. Appl. (Singap.), 14 (2016), 679-703. doi: 10.1142/S0219530515500190.  Google Scholar

[16]

H. Koch and D. Tataru, Well-posedness for the Navier-Stokes equations, Adv. Math., 157 (2001), 22-35.  doi: 10.1006/aima.2000.1937.  Google Scholar

[17]

J. Li and B. D. Wick, Characterizations of $\rm H^{1}_{\Delta_{N}}(\mathbb{R}^{n})$ and $\rm BMO_{\Delta_{N}}(\mathbb{R}^{n})$ via weak factorizations and commutators, J. Funct. Anal., 272 (2017), 5384-5416.  doi: 10.1016/j.jfa.2017.03.007.  Google Scholar

[18]

L. SongX. X. Tian and L. X. Yan, On characterization of Poisson integrals of Schrödinger operators with Morry traces, Acta Math. Sin. (Engl. Ser.), 34 (2018), 787-800.  doi: 10.1007/s10114-018-7368-3.  Google Scholar

[19]

E. M. Stein, Topics in Harmonic Analysis Related to the Littlewood-Paley Theory, Annals of Mathematics Studies, 63, Princeton Univ. Press, Princeton, N.J., 1970.  Google Scholar

[20]

M. Yang and C. Zhang, Characterization of temperatures associated to Schrödinger operators with initial data in BMO spaces, to appear in Math. Nachr. arXiv: 1710.01160 Google Scholar

[21]

W. Yuan, W. Sickel and D. Yang, Morrey and Campanato meet Besov, Lizorkin and Triebel, Lecture Notes in Mathematics, 2005. Springer-Verlag, Berlin, 2010. doi: 10.1007/978-3-642-14606-0.  Google Scholar

[1]

Xinqun Mei, Jundong Zhou. The interior gradient estimate of prescribed Hessian quotient curvature equation in the hyperbolic space. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1187-1198. doi: 10.3934/cpaa.2021012

[2]

Umberto Biccari. Internal control for a non-local Schrödinger equation involving the fractional Laplace operator. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021014

[3]

Charlene Kalle, Niels Langeveld, Marta Maggioni, Sara Munday. Matching for a family of infinite measure continued fraction transformations. Discrete & Continuous Dynamical Systems, 2020, 40 (11) : 6309-6330. doi: 10.3934/dcds.2020281

[4]

Ugo Bessi. Another point of view on Kusuoka's measure. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3241-3271. doi: 10.3934/dcds.2020404

[5]

Ruchika Sehgal, Aparna Mehra. Worst-case analysis of Gini mean difference safety measure. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1613-1637. doi: 10.3934/jimo.2020037

[6]

Nikolaos Roidos. Expanding solutions of quasilinear parabolic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021026

[7]

Craig Cowan. Supercritical elliptic problems involving a Cordes like operator. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021037

[8]

John Villavert. On problems with weighted elliptic operator and general growth nonlinearities. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021023

[9]

Yuri Fedorov, Božidar Jovanović. Continuous and discrete Neumann systems on Stiefel varieties as matrix generalizations of the Jacobi–Mumford systems. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2559-2599. doi: 10.3934/dcds.2020375

[10]

Claudianor O. Alves, César T. Ledesma. Multiplicity of solutions for a class of fractional elliptic problems with critical exponential growth and nonlocal Neumann condition. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021058

[11]

M. Grasselli, V. Pata. Asymptotic behavior of a parabolic-hyperbolic system. Communications on Pure & Applied Analysis, 2004, 3 (4) : 849-881. doi: 10.3934/cpaa.2004.3.849

[12]

Lekbir Afraites, Abdelghafour Atlas, Fahd Karami, Driss Meskine. Some class of parabolic systems applied to image processing. Discrete & Continuous Dynamical Systems - B, 2016, 21 (6) : 1671-1687. doi: 10.3934/dcdsb.2016017

[13]

Qiang Guo, Dong Liang. An adaptive wavelet method and its analysis for parabolic equations. Numerical Algebra, Control & Optimization, 2013, 3 (2) : 327-345. doi: 10.3934/naco.2013.3.327

[14]

Anderson L. A. de Araujo, Marcelo Montenegro. Existence of solution and asymptotic behavior for a class of parabolic equations. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1213-1227. doi: 10.3934/cpaa.2021017

[15]

Clara Cufí-Cabré, Ernest Fontich. Differentiable invariant manifolds of nilpotent parabolic points. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021053

[16]

Imene Aicha Djebour, Takéo Takahashi, Julie Valein. Feedback stabilization of parabolic systems with input delay. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021027

[17]

Miguel R. Nuñez-Chávez. Controllability under positive constraints for quasilinear parabolic PDEs. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021024

[18]

Leon Mons. Partial regularity for parabolic systems with VMO-coefficients. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021041

[19]

Flank D. M. Bezerra, Jacson Simsen, Mariza Stefanello Simsen. Convergence of quasilinear parabolic equations to semilinear equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3823-3834. doi: 10.3934/dcdsb.2020258

[20]

Muberra Allahverdi, Harun Aydilek, Asiye Aydilek, Ali Allahverdi. A better dominance relation and heuristics for Two-Machine No-Wait Flowshops with Maximum Lateness Performance Measure. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1973-1991. doi: 10.3934/jimo.2020054

2019 Impact Factor: 1.27

Article outline

[Back to Top]